Aa
A
A
Close
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Avatar universal
Heavt exposure to paint fumes- How long will I be like this?
I've been painting for two days and breathing fumes of both oil based ans laytex paint and now  i have been feeling stumbly and sort of drunk feeling all day. My head has felt heavy all day and I have been emotional all day too. It fells like being drunk. how long do you think this will last? is there anything that can be done or do I just have to wait it out? ( I am bipolar and sometime sstrange things happen to my mind, but this is so different. I'm just luying around lis bed today.)
THanks
Emmaray
Discussion is closed
Cancel
1 Answers
Page 1 of 1
Avatar universal
The inhaling vapors from the paints can cause the symptoms that you have described in your posting.

1. You should remove yourself from the painted environment
2. Use a cartridge respirator the next time that you paint in an enclosed area or confined space.
3. The symptoms should disappear over hours to a few days.
4. You should consider following-up with a medical provider if your symptoms continue.

~•~ Dr. Parks

This answer is not intended as and does not substitute for medical advice. The information presented in this posting is for patients’ education only. As always, I encourage you to see your personal physician for further evaluation of your individual case.
Discussion is closed
Cancel
Comment
A
A